# SDR ABXA9800273

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591141247
- Condition: Corroded
- Location: Bs 439
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN AT STATION 439 BETWEEN LONGERON 30 AND LONGERON 29L BULGED AND CORRODED BEYOND LIMITS.  REPAIRED SKIN IAW DC9 SRM 53-04.
